| Model Number |
77000FD |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/18/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation. if the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted. as part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
Event or Problem Description
Customer reports: there is a leak at the junction of the spike.
Additional Manufacturer Narrative
The device history record (dhr) shows evidence that the product was released according to all established procedures and qa documentation.Three used samples and a box consisting of 22 unused samples were received at the manufacturing site for evaluation.A visual and functional inspection was performed on the returned samples and confirmed that the device leaked between the cross spike and detached cross spike from the line.The root cause and action plan will be documented through a formal corrective/preventative action (capa) which has been initiated to address the reported condition to mitigate any further occurrences.This action is currently ongoing.This complaint will be closed with no further action and will be used for tracking and trending purposes.